# SDR HEEA0013132

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1072T
- Make and model: Bell 206L-1
- Aircraft serial: 45385
- System (JASC): 2330 · Entertainment System
- Part: Pa Amplifier
- Part number: AA20030
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA AMPLIFIER LOW VOLUME.
